RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 1, Pages 131–134 (Mi mz2788)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

An Integrable System with a Nonintegrable Constraint

A. V. Borisovab, I. S. Mamaevab

a Udmurt State University
b Institute of Computer Science

Keywords: integrable system, nonholonomic constraint, Schwarzschild–Littlewood theorem

DOI: https://doi.org/10.4213/mzm2788

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:1, 127–130

Bibliographic databases:

UDC: 531.36
Received: 03.10.2005

Citation: A. V. Borisov, I. S. Mamaev, “An Integrable System with a Nonintegrable Constraint”, Mat. Zametki, 80:1 (2006), 131–134; Math. Notes, 80:1 (2006), 127–130

Citation in format AMSBIB
\Bibitem{BorMam06}
\by A.~V.~Borisov, I.~S.~Mamaev
\paper An Integrable System with a Nonintegrable Constraint
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 1
\pages 131--134
\mathnet{http://mi.mathnet.ru/mz2788}
\crossref{https://doi.org/10.4213/mzm2788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2280746}
\zmath{https://zbmath.org/?q=an:1113.37059}
\elib{http://elibrary.ru/item.asp?id=9281631}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 1
\pages 127--130
\crossref{https://doi.org/10.1007/s11006-006-0116-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747478666}


Linking options:
  • http://mi.mathnet.ru/eng/mz2788
  • https://doi.org/10.4213/mzm2788
  • http://mi.mathnet.ru/eng/mz/v80/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivanov A. P., “Geometric Representation of Detachment Conditions in Systems with Unilateral Constraint”, Regul. Chaotic Dyn., 13:5 (2008), 435–442  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Borisov A. V., Mamaev I. S., “Conservation Laws, Hierarchy of Dynamics and Explicit Integration of Nonholonomic Systems”, Regul. Chaotic Dyn., 13:5 (2008), 443–490  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. I. S. Mamaev, “Universalnyi kompleks programm dlya issledovaniya mekhanicheskikh sistem s negolonomnymi svyazyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 2, 147–160  mathnet
    4. Alexey V. Borisov, Ivan S. Mamaev, “Symmetries and Reduction in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:5 (2015), 553–604  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:79
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019